Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4190
DC FieldValueLanguage
dc.contributor.authorAzizi, Abdelmalek-
dc.date.accessioned2011-03-30T07:40:38Z-
dc.date.available2011-03-30T07:40:38Z-
dc.date.issued2003-
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/4190-
dc.description.abstractLe but de cette note est de corriger l’article [4], que R. Lamjoun à envoyé au journal sans s’assurer que c’est bien la version corrigée du papier. Les résultats de cet article se trouvent aussi dans [7], mais notre méthode est différente de la méthode utilisé dans [7] ou dans [6].it_IT
dc.language.isofrit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Matematica e Informaticait_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries35 (2003)it_IT
dc.titleLes Corps $\mathbb{Q}\left( \sqrt{-p_{o}} , \sqrt{d} \right)$ dont les 2-groupe de classes sont de Klein, avec $p_{0} \equiv 1 \, \textrm{mod}(4)$, premier: correctionit_IT
dc.typeArticle-
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.cerifentitytypePublications-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.languageiso639-1fr-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.35 (2003)
Files in This Item:
File Description SizeFormat
AziziRendMat35.pdf72.02 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 50

756
checked on Aug 8, 2022

Download(s) 50

311
checked on Aug 8, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.